# SDR QXEA2019021400070

- Difficulty date: February 12, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 25,158 hours, 27,362 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Propeller
- Condition: Slow
- Location: Feathering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 PROPELLER TAKES CLOSE TO 1 MINUTE TO COME OUT OF FEATHER. REMOVED FROM SERVICE. INTERRIGATED CDS. NO FAULTS FOUND. C/W FUNCTIONAL TEST OF PROP TIME TO UNFEATHER, AMM 61-20-00-720-802. OPS TEST GOOD. BOTH PROPS TAKE LESS THAN 30 SECONDS TO UNFEATHER. NO FURTHER DEFECTS NOTED. COULD NOT DUPLICATE. NO PARTS REPLACED. RETURNED TO SERVICE.
